Toad venom poisoning: resemblance to digoxin toxicity and therapeutic implications

dc.contributor.authorGowda, R. M.en_US
dc.contributor.authorCohen, R. A.en_US
dc.contributor.authorKhan, I. A.en_US
dc.contributor.cuauthorKhan, Ijaz A.en_US
dc.date.accessioned2015-03-27T20:22:59Z
dc.date.available2015-03-27T20:22:59Z
dc.date.issued2003en_US
dc.date.monthAprilen_US
dc.date.year2003en_US
dc.description.issue4en_US
dc.description.pagese14en_US
dc.description.volume89en_US
dc.identifier.citationGowda, RM; Cohen, RA; Khan, IA. Toad venom poisoning: resemblance to digoxin toxicity and therapeutic implications. Heart. 2003, APR. 89(4):e14.en_US
dc.identifier.issn1355-6037en_US
dc.identifier.issn1468-201Xen_US
dc.identifier.pmid12639891en_US
dc.identifier.urihttp://hdl.handle.net/10504/67482
dc.program.unitSchool of Medicineen_US
dc.program.unitDepartment of Medicineen_US
dc.program.unitCardiologyen_US
dc.titleToad venom poisoning: resemblance to digoxin toxicity and therapeutic implicationsen_US
dc.title.workHearten_US
dc.typeJournal Articleen_US
dc.url.link1http://cuhsl.creighton.edu/login?url=http://kc7za5wx4c.search.serialssolutions.com/?sid=Refworks&charset=utf-8&__char_set=utf8&genre=article&aulast=Gowda&auinit=R.&title=Heart&stitle=Heart&date=2003&volume=89&issue=4&issn=1355-6037&atitle=Toad%20venom%20poisoning%3A%20resemblance%20to%20digoxin%20toxicity%20and%20therapeutic%20implications&au=Gowda%2CRM&au=Cohen%2CRA&au=Khan%2CIA&en_US
Files
License bundle
Now showing 1 - 1 of 1
No Thumbnail Available
Name:
license.txt
Size:
1.71 KB
Format:
Item-specific license agreed upon to submission
Description: